Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Allergy, asthma after change of place, on inhaler, have weight, no changes seen even with regular exercise. What should be done?

Hi doctor, I am in Bangalore from past 1 year. It started from allergy and now I am a Asthma patient. There has not been a day without medicine / inhaler in this one year. I use Montek LC and levolin inhaler. Montek LC is effective only the day I have it. I have gained a lot of weight. I am regularly going for aerobics (5 days a week for 45 minutes), still I cant see any positive change in my weight. Even though I follow a healthy diet along with the above exercise but no results. Should I relocate to North India where I belong to?
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
if the ALLERGY STARTS THERE IS NO REVERSAL EVEN IF YOU COME BACK TO ORIGIONAL PLACE
MONTEK LC COMBINATION DISAPPROVED BY DRUG CONTROLLER GENERAL OF INDIA AND IT IS ON SR NO 204/06 OF LIST OUT BY DEPARTMENT

YOU START WITH MONTAIR FX TWICE A DAY
TAB RHINITIDINE 1`50 MGM MORNING EMPTY STOMACH
SYP VENTROLIN 1/2 TSF TDS
FOR WT GAIN YOU GET BLOOD TEST FOR THYROID
IN ALLERGIES WT GAIN IS DUE TO MILK
YOU GET YOUR BLOOD SERUM TEST FOR MILK AND WHEAT SPECIFIC ANTIBODIES
IN THE MEAN WHILE STOP MILK AND DIARY PRODUCTS STRICTLY
START TAKING THE MEDICINES I RECOMMENDED
AND POST AFTER RESULTS
Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor